# SDR CHQA201100455

- Difficulty date: August 21, 2011
- Submitted: November 28, 2011
- Operation: Air carrier
- Aircraft: N565RP
- Make and model: Emb EMB-145LR
- Aircraft serial: 145679
- Aircraft time: 21,998 hours, 17,993 cycles
- Engine: Allsn AE3007A
- Engine time: 23,620 hours, 20,197 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Beam
- Part number: 14521713003
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, THE RIGHT OUTBOARD BEAM WAS FOUND TO BE CORRODED AT FRAME 23.  MAINTENANCE REPAIRED THE RIGHT OUTBOARD BEAM AT FRAME 23 IN ACCORDANCE WITH SRM 35-21-10.  A HIGH FREQUENCY EDDY CURRENT INSPECTION WAS CARRIED OUT ON REWORKED AREA IAW NDI MANUAL INTRO P 17-E, WITH NO CRACKS FOUND.
